# SDR AALA20150528013

- Difficulty date: May 25, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT FS 180 IS CORRODED BETWEEN LBL 17 & 39.  R & R FLOORBOARD SUPPORT IAW DWG 9936534 & SRM 51-30-02.
